# SDR ASOA201901125018

- Difficulty date: January 12, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 38,658 hours, 36,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005143
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7411918 JOB# 7741191 OP# 80: 1 DENT EXTERNAL SKIN FS 605-621 STRGRS 23L-22L.C/A: REPAIRED SKIN BY DRESSING BACK AREA MARKED WITH DEFECT#899269 IAW EC/TC EA 48-2018-100 REVA, 1/8/2019.
